# SDR 95ZZZX3614

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1261U
- Make and model: Cessna 172M
- Aircraft serial: 17266956
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horiz Stab
- Part time: 3,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE FRONT SPAR AND SKID OF THE HORIZONTAL STABILIZER WERE FOUND SEVERELY CRACKED AND BUCKLED.  NEW PARTS FROM CESSNA WERE REINFORCED AND MUCH STRONGER THAN ORIGINAL.  SUSPECT IMPROPER GROUND HANDLING OR SEVERE TURBULENCE.
